Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2015, 8:36 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 8:36 PM EDT (00:36 UTC)
- Expired
- Aug 18, 2015, 9:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 13 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
966
WWUS82 KFFC 190036
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE AUG 18 2015
GAZ053>055-057-190115-
HENRY GA-CLAYTON GA-COWETA GA-FAYETTE GA-
836 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...SOUTHERN
CLAYTON...NORTHEASTERN COWETA AND FAYETTE COUNTIES UNTIL 915 PM
EDT...
AT 835 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR FAYETTEVILLE TO NEAR EAST NEWNAN...AND MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...FAYETTEVILLE...JONESBORO...PEACHTREE CITY...STOCKBRIDGE...
RIVERDALE...HAMPTON...TYRONE...LOVEJOY...SENOIA...SHARPSBURG...
TURIN...WOOLSEY...EAST NEWNAN...IRONDALE...INMAN...THE ATLANTA MOTOR
SPEEDWAY...THOMAS CROSSROADS...BONANZA AND FLIPPEN.
LAT...LON 3354 8445 3350 8417 3340 8422 3335 8435
3335 8438 3334 8439 3327 8468 3340 8481
TIME...MOT...LOC 0035Z 283DEG 16KT 3348 8445 3337 8474
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 7:38 PM EDT, 58 minutes earlier.
Area forecast discussion, Aug 18, 7:38 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT TUE AUG 18 2015 .PREV DISCUSSION... /ISSUED 343 PM EDT TUE AUG 18 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... NO MAJOR CHANGES IN THE OVERALL WET PATTERN IS EXPECTED AS AN ACTIVE SOUTHWEST FLOW ALOFT CONTINUES TO INTERACT WITH VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS... MAINLY DURING DAYTIME HEATING BETWEEN NOON AND 10 PM... WITH MAINLY ISOLATED TO SCATTERED SHOWERS LINGERING OVERNIGHT. ALTHOUGH MOST STORMS WILL REMAIN WELL UNDER SEVERE LIMITS... AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING THE LATE AFTERNOON AND EARLY EVENING HOURS TODAY... AND AGAIN ON WEDNESDAY AS CAPE VALUES CLIMB INTO THE 2500-3000 J/KG RANGE. THE GREATER CONVECTIVE CONCERN IS THE POTENTIAL FOR BRIEF FLOODING AS ENTRENCHED DEEP TROPICAL MOISTURE SUPPORTS LOCALLY HEAVY DOWNPOURS... EVEN FROM SHOWERS... THAT CAN QUICKLY DUMP 1-3 INCHES IN A SHORT PERIOD OF TIME. WILL NEED TO MONITOR ANY FLASHY... FLOOD PRONE CREEKS CLOSELY OVER THE NEXT COUPLE OF DAYS OR MORE. OTHERWISE... WILL LEAN TOWARD PERSISTENCE FOR TEMPS AS AMPLE LOWS CLOUDS TONIGHT AND WEDNESDAY NIGHT HOLD LOWS IN THE 70S... AND WIDESPREAD CONVECTION HELP HOLD HIGHS ON WEDNESDAY MOSTLY IN THE 80S... EXCEPT SOME LOWER 90S IN THE FAR SOUTHERN REACHES. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE FORECAST PERIOD AS THE LONG TERM SOLUTIONS IN DECENT AGREEMENT EXCEPT FOR LATE IN THE PERIOD. GFS HAS LOWER AMPLITUDE UPPER TROUGH DYNAMICS BY EARLY NEXT WEEK AND THUS STRUGGLES TO PUSH A FRONT THROUGH BUT HAVE LEANED MORE TOWARD PREVIOUS FORECAST AND EARLIER ECMWF TO KEEP CONSISTENCY. OTHERWISE HAVE REFRESHED OTHER FIELDS WITH LATEST BLEND. PREVIOUS DISCUSSION FOLLOWS... BAKER LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7. TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO MEANS A GUARANTEE BUT THATS THE LATEST 411. SNELSON && .AVIATION... 00Z UPDATE... LINE OF SHRA/TSRA SHOULD START EXITING WITHIN THE HOUR. HI-RES MODELS ARE NOT INDICATING MUCH IN THE WAY OF PRECIP FOR THE OVERNIGHT HOURS...SO LEFT MENTION OUT. HOWEVER...MVFR/IFR CIGS WILL ONCE AGAIN BE POSSIBLE OVERNIGHT AFTER 06Z. THE LOW CLOUDS SHOULD BEGIN TO BREAK A COUPLE HOURS AFTER SUNRISE...BUT SHOULD BE BKN VFR FOR MUCH OF THE DAY. //ATL CONFIDENCE...00Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 89 73 89 / 70 70 50 60 ATLANTA 73 87 73 87 / 70 70 50 70 BLAIRSVILLE 67 81 68 80 / 80 80 60 70 CARTERSVILLE 70 87 72 86 / 80 80 60 70 COLUMBUS 74 89 74 90 / 70 70 40 60 GAINESVILLE 71 85 72 85 / 70 70 50 70 MACON 73 91 74 91 / 70 70 40 50 ROME 71 86 72 85 / 80 80 60 70 PEACHTREE CITY 72 88 72 88 / 70 70 50 70 VIDALIA 74 91 75 92 / 60 70 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT TUE AUG 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE. WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY. HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 18, 6:45 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT TUE AUG 18 2015
GAZ025-027-033>035-044-045-047-055-182315-
DEKALB GA-MADISON GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
GWINNETT GA-BARROW GA-JACKSON GA-WALTON GA-
645 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEKALB...WESTERN
MADISON...NORTH FULTON...SOUTH FULTON...NORTHWESTERN CLAYTON...
SOUTHEASTERN GWINNETT...BARROW...SOUTHEASTERN JACKSON AND
NORTHWESTERN WALTON COUNTIES UNTIL 715 PM EDT...
AT 644 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
JEFFERSON TO NEAR WINDER TO GRAYSON TO CLARKSTON TO NEAR UNION
CITY...AND MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...WINDER...JEFFERSON...EAST POINT...UNION CITY...
FOREST PARK...SNELLVILLE...COLLEGE PARK...LOGANVILLE...CLARKSTON...
HAPEVILLE...STONE MOUNTAIN...AVONDALE ESTATES...GRAYSON...STATHAM...
ARCADE...NICHOLSON...PINE LAKE AND BETHLEHEM.
LAT...LON 3379 8433 3400 8375 3413 8360 3413 8330
3396 8358 3382 8399 3359 8448 3360 8465
TIME...MOT...LOC 2244Z 257DEG 21KT 3413 8357 3402 8368 3392 8397 3381
8426 3363 8458
DJNSpecial weather statement, Aug 18, 7:13 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT TUE AUG 18 2015
GAZ038-039-050-051-190015-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
713 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
OGLETHORPE...NORTHEASTERN GREENE AND WILKES COUNTIES UNTIL 815 PM
EDT...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS SOUTHEAST OF LEXINGTON...
MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...WOODVILLE...RAYLE...CELESTE...
CARTERS GROVE...JACKSONS CROSSROADS...DELHI...NEWTOWN...METASVILLE...
FLORAL HILL...MALLORYSVILLE...NORMAN...DANBURG...PHILOMATH AND
HUTCHINGS.
LAT...LON 3367 8310 3384 8317 3399 8286 3399 8284
3397 8278 3398 8269 3399 8266 3399 8265
3387 8261 3384 8259 3383 8260 3375 8255
TIME...MOT...LOC 2312Z 251DEG 23KT 3378 8305Special weather statement, Aug 18, 7:15 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE AUG 18 2015
GAZ034-035-047-182345-
GWINNETT GA-BARROW GA-WALTON GA-
715 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT...
SOUTHWESTERN BARROW AND NORTHWESTERN WALTON COUNTIES UNTIL 745 PM
EDT...
AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRAYSON...OR 7 MILES
SOUTHEAST OF LAWRENCEVILLE...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...LOGANVILLE...DACULA...
GRAYSON...STATHAM...BETHLEHEM...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.
LAT...LON 3402 8362 3392 8362 3391 8364 3389 8363
3389 8362 3382 8362 3384 8398 3395 8398
TIME...MOT...LOC 2315Z 264DEG 19KT 3391 8387
DJNSpecial weather statement, Aug 18, 7:38 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT TUE AUG 18 2015
GAZ113-190015-
TOOMBS GA-
738 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOMBS COUNTY UNTIL
815 PM EDT...
AT 737 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYONS...MOVING
NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...SANTA CLAUS...PONDEROSA AND OHOOPEE.
LAT...LON 3214 8220 3209 8220 3209 8227 3214 8234
3229 8230 3231 8224 3224 8221 3221 8221
3216 8218
TIME...MOT...LOC 2337Z 227DEG 16KT 3218 8225Local storm report, Aug 18, 8:04 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 N SALEM 33.74N 83.39W
08/18/2015 OCONEE GA PUBLIC
GREENBRIAR CREEK IS OVERFLOWING ITS BANKS NEAR THE
GEORGIA NATURE CENTER.
&&
EVENT NUMBER FFC1500643
NLISTSpecial weather statement, Aug 18, 8:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE AUG 18 2015
GAZ053>055-057-190115-
HENRY GA-CLAYTON GA-COWETA GA-FAYETTE GA-
836 PM EDT TUE AUG 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...SOUTHERN
CLAYTON...NORTHEASTERN COWETA AND FAYETTE COUNTIES UNTIL 915 PM
EDT...
AT 835 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR FAYETTEVILLE TO NEAR EAST NEWNAN...AND MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...FAYETTEVILLE...JONESBORO...PEACHTREE CITY...STOCKBRIDGE...
RIVERDALE...HAMPTON...TYRONE...LOVEJOY...SENOIA...SHARPSBURG...
TURIN...WOOLSEY...EAST NEWNAN...IRONDALE...INMAN...THE ATLANTA MOTOR
SPEEDWAY...THOMAS CROSSROADS...BONANZA AND FLIPPEN.
LAT...LON 3354 8445 3350 8417 3340 8422 3335 8435
3335 8438 3334 8439 3327 8468 3340 8481
TIME...MOT...LOC 0035Z 283DEG 16KT 3348 8445 3337 8474The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 11:52 PM EDT | Areal Flood Warning | FFC | Morgan, Oconee | 4 hr |
| Aug 19, 12:07 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 19, 12:10 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon | 35 min |
| Aug 19, 2:09 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 51 min |
| Aug 19, 2:54 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 51 min |
| Aug 19, 3:19 PM EDT | Special Weather Statement | FFC | Banks, Hall | 41 min |
| Aug 19, 3:53 PM EDT | Special Weather Statement | FFC | Barrow | 52 min |
| Aug 19, 4:44 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 46 min |
| Aug 19, 4:48 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 42 min |
| Aug 19, 4:51 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 39 min |
| Aug 19, 5:09 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Aug 19, 5:31 PM EDT | Special Weather Statement | FFC | Warren | 44 min |
| Aug 19, 5:35 PM EDT | Special Weather Statement | FFC | Barrow | 40 min |
| Aug 19, 5:53 PM EDT | Special Weather Statement | FFC | Fulton | 52 min |
| Aug 19, 6:00 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Murray | 45 min |
| Aug 19, 6:02 PM EDT | Flash Flood Warning | FFC | Carroll | 6 hr |
| Aug 19, 6:14 PM EDT | Flash Flood Warning | FFC | Douglas, Fulton | 6 hr |
| Aug 19, 6:22 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth | 38 min |
| Aug 19, 6:48 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 42 min |
| Aug 19, 7:33 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 57 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.